Journal article icon

Journal article

Modeling the propagation of nonlinear three-dimensional acoustic beams in inhomogeneous media.

Abstract:

A three-dimensional model of the forward propagation of nonlinear sound beams in inhomogeneous media, a generalized Khokhlov-Zabolotskaya-Kuznetsov equation, is described. The Texas time-domain code (which accounts for paraxial diffraction, nonlinearity, thermoviscous absorption, and absorption and dispersion associated with multiple relaxation processes) was extended to solve for the propagation of nonlinear beams for the case where all medium properties vary in space. The code was validated...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1121/1.2767420

Authors


Journal:
The Journal of the Acoustical Society of America
Volume:
122
Issue:
3
Pages:
1352
Publication date:
2007-09-05
DOI:
EISSN:
1520-8524
ISSN:
0001-4966
URN:
uuid:2f38b7a6-250f-4965-9057-fc26ac1f9370
Source identifiers:
327655
Local pid:
pubs:327655

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP